# SDR MASA2019051911857

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 8,776 hours, 6,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT INOP. PERFORMED OPS CHECK, OPS CHECK NORMAL.
